MAUDE Adverse Event Report: COLOPLAST A/S TOROSA SALINE-FILLED TESTICULAR PROSTHESIS; Prosthesis, testicular

COLOPLAST A/S TOROSA SALINE-FILLED TESTICULAR PROSTHESIS; Prosthesis, testicular
Catalog Number 450-1327
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 09/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the available information, the patient had a torosa implanted on (b)(6) 2024.During the surgery, a medium-sized implant was placed.The patient is experiencing both physical discomfort and concern regarding product compliance.The surgery report the patient received indicates that the implant was filled with 16cc's of saline but the patient believes the maximum recommended fill limit for a medium implant does not exceed 15cc's.Currently, the implant is rigid, abnormally heavy, and three times the size of the patient's remaining testicle, causing substantial physical and psychological distress.In follow-up with the doctor, the patient was advised only 4 cc's had been used.A photo of the surgery report referenced by the patient shows the implant sticker which references 16cc for a medium torosa.
 
Additional Manufacturer Narrative
A label review was performed and confirmed the correct volume (16cc) was referenced for a saline-filled testicular prosthesis, size medium.The device history record was also reviewed and confirmed that molded torosa shells used to manufacture this finished good lot were of the correct size.The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.

Brand Name
TOROSA SALINE-FILLED TESTICULAR PROSTHESIS
Common Device Name
Prosthesis, testicular
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key20622446
Report Number2125050-2024-01820
Device Sequence Number12650543
Product Code FAF
UDI-Device Identifier05708932470834
UDI-Public05708932470834
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number450-1327
Device Lot Number9619734_5206302400
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age41 YR
Patient SexMale